# SDR HEEA080170

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,514 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 9AP476
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUEL TRANSFER LIGHT ILLUMINATED IN FLIGHT.
